MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT

FISHER & PAYKEL HEALTHCARE FISHER AND PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Model Number MR850JSU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) the subject mr850 respiratory humidifier has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in ecuador reported that the audible alarm of a mr850 respiratory humidifier was not functioning.There was no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).Section g4: the mr850jsu respiratory humidifier is not sold in the usa but is similar to a product which is sold in the usa.The 510(k) for that product is k110019.Section h11: method: the subject mr850 respiratory humidifier was received at our fisher & paykel (f&p) regional office in california where it was inspected by a trained f&p service technician.Our investigation is based on the information provided by the f&p service technician, information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the subject mr850 respiratory humidifier confirmed that no sound was generated from the speaker.Conclusion: the root cause of the speaker fault was not determined.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Section g4: the mr850jsu respiratory humidifier is not sold in the usa, but is similar to a product which is sold in the usa.The 510(k) for that product is k110019.Section h11: method: the subject pcb of the mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: testing of the subject pcb confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit in the speaker coil.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER, PRODUCT CODE: BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21770118
Report Number9611451-2025-00286
Device Sequence Number21287522
Product Code BTT
UDI-Device Identifier09420012407306
UDI-Public(01)09420012407306(10)2102559151(11)230323
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JSU
Device Catalogue NumberMR850JSU
Device Lot Number2102559151
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer05/26/2025
07/18/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/26/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown